# SDR DALA1256443739

- Difficulty date: November 26, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 34,550 hours, 16,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111614
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500A FRAME CRACKED JUST BELOW S8R.  REPAIRED IAW ER/A 509137-14AD REV ORIGINAL IND ON NR 26243-2400-0024, NR 26243-2400-0024, 509137-14AD.
